# SDR DALA2014092405235

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16 LT AT INTERSECTION WITH BS 1437. LONGERON AND LONGERON ENDS WERE REMOVED, NEW LONGERON WAS DRILLED AND ADJUSTED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3 PAR 14 AND 21.
